# SDR RU3A20190924046

- Difficulty date: September 24, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 11,538 hours, 2,760 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPOILER MON LIGHT ILLUMINATED DURING FLIGHT.  MAINTENANCE MADE AN ADJUSTMENTS TO THE RIGHT HAND AILERON AUGMENTATION POSITION SENSOR CORRECTING THE PROBLEM.  NO TREND.
